# SDR SWAA2024031352109

- Difficulty date: February 13, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 58,395 hours, 35,184 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 295 S8-9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STUB FRAME UPPER POSITION LOCATED STA294.5 AND STR 8R TO STR 9R AT PASSENGER CABIN 2024-123226<[01] REPLACED STUB FRAME LOCATED ON BS 294.5 & STRINGER 8R TO 9R AT PASSENGER CABIN. IAW B737-700 SRM 51-10-02 & DWG # 141A8370 SHEET 9 & REV D.;[02] CORRECTED STEP 1. REPLACED STUB FRAME LOCATED ON BS 294.5 & STRINGER 8R TO 9R AT PASSENGER CABIN. IAW B737-700 SRM 51-10-02 & DWG # 141A8370 SHEET 9 & REV D. ?SEE INDIVIDUAL SIGNOFFS BELOW?.;[03] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
